MAUDE Adverse Event Report: APPLIED MEDICAL RESOURCES CORPORATION KII® LOW PROFILE OPTICAL ACCESS SYSTEM; LAPAROSCOPE, GENERAL PLASTIC SURGERY

APPLIED MEDICAL RESOURCES CORPORATION KII® LOW PROFILE OPTICAL ACCESS SYSTEM; LAPAROSCOPE, GENERAL PLASTIC SURGERY
Model Number CTR22
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/02/2026
Type of Reportable Event Malfunction
Event or Problem Description
Two trocars used during case both with same lot number defective.First trocar broke in two pieces when being placed.Both pieces retrieved and able to be placed together to verify no missing pieces.Second trocar from same lot number also disformed and created a problem causing difficulty advancing instrument through.Both trocars from lot 1522399 ref #ctr22.Two additional trocars opened with different lot numbers that functioned as expected.

Brand Name
KII® LOW PROFILE OPTICAL ACCESS SYSTEM
Common Device Name
LAPAROSCOPE, GENERAL PLASTIC SURGERY
Manufacturer (Section D)
APPLIED MEDICAL RESOURCES CORPORATION
22872 avenida empresa
rancho santa margarita CA 92688
MDR Report Key24399961
Report Number24399961
Device Sequence Number18579046
Product Code GCJ
UDI-Device Identifier00607915126506
UDI-Public(01)00607915126506
Combination Product (Y/N)N
Initial Reporter StateFL
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type User Facility
Initial Reporter Occupation Risk Manager
Type of Report Initial
Report Date (Section B) 02/12/2026
Report Date (Section F) 02/12/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberCTR22
Device Lot Number1522399
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? Yes
Event Location Hospital
Date Report to Manufacturer02/20/2026
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date02/20/2026
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age70 YR
Patient SexFemale
Patient Weight59 KG
Date Report Sent to FDA02/12/2026